Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2017 (2017), Article ID 3504962, 9 pages
https://doi.org/10.1155/2017/3504962
Research Article

Laplace Transform Collocation Method for Solving Hyperbolic Telegraph Equation

Research Group in Computational Mathematics (RGCM), Department of Mathematics, Obafemi Awolowo University, Ile-Ife 220005, Nigeria

Correspondence should be addressed to Babatunde S. Ogundare; gn.ude.efiuao@adnugob

Received 13 July 2016; Revised 11 February 2017; Accepted 28 February 2017; Published 10 April 2017

Academic Editor: Bhabani S. Dandapat

Copyright © 2017 Adebayo O. Adewumi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Pascal, “Pressure wave propagation in a fluid flowing through a porous medium and problems related to interpretation of Stoneley's wave attenuation in acoustical well logging,” International Journal of Engineering Science, vol. 24, no. 9, pp. 1553–1570, 1986. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Bohme, Non-Newtonian Fluid Mechanics, vol. 31 of North-Holland Series in Applied Mathematics and Mechanics, North-Holland, Amsterdam, The Netherlands, 1987. View at MathSciNet
  3. M. Dehghan and A. Ghesmati, “Solution of the second-order one-dimensional hyperbolic telegraph equation by using the dual reciprocity boundary integral equation (DRBIE) method,” Engineering Analysis with Boundary Elements, vol. 34, no. 1, pp. 51–59, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. K. Mohanty and M. K. Jain, “An unconditionally stable alternating direction implicit scheme for the two space dimensional linear hyperbolic equation,” Numerical Methods for Partial Differential Equations, vol. 17, no. 6, pp. 684–688, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Dehghan and A. Shokri, “A numerical method for solving the hyperbolic telegraph equation,” Numerical Methods for Partial Differential Equations, vol. 24, no. 4, pp. 1080–1093, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. A. Odejide and A. O. Binuyo, “Numerical solution of hyperbolic telegraph equation using method of weighted residuals,” International Journal of Nonlinear Science, vol. 18, no. 1, pp. 65–70, 2014. View at Google Scholar · View at MathSciNet
  7. M. Javidi and N. Nyamoradi, “Numerical solution of telegraph equation by using LT inversion technique,” International Journal of Advanced Mathematical Sciences, vol. 1, no. 2, pp. 64–77, 2013. View at Publisher · View at Google Scholar
  8. M. Lakestani and B. N. Saray, “Numerical solution of telegraph equation using interpolating scaling functions,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 1964–1972, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Saadatmandi and M. Dehghan, “Numerical solution of hyperbolic telegraph equation using the Chebyshev Tau method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 1, pp. 239–252, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. A. Yousefi, “Legendre multiwavelet Galerkin method for solving the hyperbolic telegraph equation,” Numerical Methods for Partial Differential Equations, vol. 26, no. 3, pp. 535–543, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. A. Abdou, “Adomian decomposition method for solving the telegraph equation in charged particle transport,” Journal of Quantitative Spectroscopy and Radiative Transfer, vol. 95, no. 3, pp. 407–414, 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. F. Gao and C. Chi, “Unconditionally stable difference schemes for a one-space-dimensional linear hyperbolic equation,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1272–1276, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. V. K. Srivastava, M. K. Awasthi, R. K. Chaurasia, and M. Tamsir, “The telegraph equation and its solution by reduced differential transform method,” Modelling and Simulation in Engineering, vol. 2013, Article ID 746351, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. M. Dehghan and M. Lakestani, “The use of Chebyshev cardinal functions for solution of the second-order one-dimensional telegraph equation,” Numerical Methods for Partial Differential Equations, vol. 25, no. 4, pp. 931–938, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Javidi, “Chebyshev spectral collocation method for computing numerical solution of telegraph equation,” Computational Methods for Differential Equations, vol. 1, no. 1, pp. 16–29, 2013. View at Google Scholar
  16. A. Borhanifar and R. Abazari, “An unconditionally stable parallel difference scheme for telegraph equation,” Mathematical Problems in Engineering, vol. 2009, Article ID 969610, 17 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. E. Hesameddini and E. Asadolahifard, “The sinc-collocation method for solving the telegraph equation,” Journal of Computer Engineering and Informatics, vol. 1, no. 1, pp. 13–17, 2013. View at Google Scholar
  18. R. C. Mittal and R. Bhatia, “Numerical Solution of second order hyperbolic telegraph equation via new cubic trigonometric B-splines approach,” Applied Mathematics and Computation, vol. 220, no. 1, pp. 496–506, 2013. View at Publisher · View at Google Scholar
  19. J. Rashidinia, S. Jamalzadeh, and F. Esfahani, “Numerical solution of one-dimensional telegraph equation using cubic B-spline collocation method,” Journal of Interpolation and Approximation in Scientific Computing, vol. 2014, Article ID jiasc-00042, 8 pages, 2014. View at Publisher · View at Google Scholar
  20. A. K. Bahşı and S. Yalçınbaş, “A new algorithm for the numerical solution of telegraph equations by using fibonacci polynomials,” Mathematical and Computational Applications, vol. 21, no. 2, p. 15, 2016. View at Publisher · View at Google Scholar